# SDR AU980782

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 230307203
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE OUTPUT SHAFT SEAL LEAKING.  PART TOTAL CYCLES:  62.
